# SDR DALA13030943755

- Difficulty date: June 15, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN, FWD WET AREA, FLOOR SUPPORT UPPER FLANGE CRACKED BS 277-294.  MX REMOVED FLOOR SUPPORT IAW SRM 51-40-02.  INSTALLED NEW PART IAW SRM 51-40-02.  APPLIED CIC IAW AMM 51-21-91-620-802.
